It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: copaxone problems

Re: copaxone problems

[ Back to Messages ]

Message

Posted by Karen on July 20, 2000 at 20:29:57:

In Reply to: copaxone problems posted by Sue on March 28, 2000 at 14:09:19:

: Does anyone have problems with skin "dents" from copaxone injections? If so, any info you've received from doctors would be appreciated. My DR doesn't know much and the copaxone help line doesn't either. thanks!

Hi, Sue ! I've been using Copaxone for 3 yrs and have the same problems with dents. My doctor said that is typical with subcutaneous injections. This is also listed in the leaflet they enclose with your medicine. It is called injection site atrophy. Have you tried calling Shared Solutions?
I keep thinking that if I have to keep this up for the rest of my life, I'll run out of sites long before I run out of life. Here's hoping for a cure in the very near future!



Follow Ups




All times are GMT -7. The time now is 07:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!